# SDR DXTA2009071303726

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 10,180 hours, 6,874 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, "HYD VOL LOW B" CAS ILLUMINATED IN FLIGHT. ACCOMPLISHED CHECKLIST AND LANDED WITHOUT INCIDENT. VOLUME QTY INDICATED 10 PERCENT AT FIRST THEN DROPPED TO 0 PERCENT ON LANDING.  REPLACED NR 2 HYDRAULIC PUMP OPS CK GOOD IAW MM 29-10-02.
